| Model Number |
365606 |
| Medical Device Problem Code |
Premature End-of-Life Indicator (1480)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Home monitoring reported device showed 29 percent battery remaining (b)(6) 2022 then eos on (b)(6) 2022.Device currently remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.